# SDR ASAA2015081812924

- Difficulty date: August 18, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 4,000 hours, 1,297 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SATCOM PROMPT ACFT GROUNDED.  SATCOM RESTORED AFTER QRH PROCEDURE.
